Communications in Mathematical Physics

Arbitrary $N$-vortex solutions to the first order Ginzburg-Landau equations

Clifford Henry Taubes

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 72, Number 3 (1980), 277-292.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103907703

Mathematical Reviews number (MathSciNet)
MR0573986

Zentralblatt MATH identifier
0451.35101

Subjects
Primary: 81J05
Secondary: 35Q20: Boltzmann equations 53C05: Connections, general theory 81C05

Citation

Taubes, Clifford Henry. Arbitrary $N$-vortex solutions to the first order Ginzburg-Landau equations. Comm. Math. Phys. 72 (1980), no. 3, 277--292. https://projecteuclid.org/euclid.cmp/1103907703


Export citation